# SDR 2000UALA00263

- Difficulty date: May 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 57,276 hours, 33,012 cycles
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: N1010272U
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT LIGHT STAYED AMBER TRANSITIONING SLAT 5 TO 2.  SLAT APPEARS  RETRACTED.  RETURNED TO ORD.  *S/D*  REPLACED NR 1 LEADING EDGE SLAT SWITCH.
